# SDR SWAA2021100417805

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. ; / [01] REMOVED FLOOR SUPPORT AT BS 540 B.L. 0 TO RBL 24.5 WL 208 IAW SRM 51-40-02-0G-0; [02] INSTALLED NEW SUPPORT IAW SRM CH 51-40-02. AND DRAWING # 143A5240.; [03] INSTALLED SUPPORT IAW SRM 51-40-05 AND DRAWING # 143A5240.; [04] VERIFIED CORRECTIVE ACTION ITEMS 2 & 3.; [05] CORRECTED REPAIR TYPE; [06] VERIFIED; [07] VERIFIED JOB COMPLETE
